MathSciNet Relay Station
MathSciNet bibliographic data
MR2763755 (2011m:26018) 26D10 (26C05 30C15)
Li, Xin A comparison inequality for rational functions. Proc. Amer. Math. Soc. 139 (2011), no. 5, 1659–1665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement